Spherical hypersurfaces with low type quadric representation

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)469-492
Number of pages24
JournalTokyo Journal of Mathematics
Volume13
Issue number2
DOIs
StatePublished - Jan 1 1990

Fingerprint

Quadric
Hypersurface

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{7b93cfc254d64ffc978472aaab564b2a,
title = "Spherical hypersurfaces with low type quadric representation",
author = "Ivko Dimitrić",
year = "1990",
month = "1",
day = "1",
doi = "10.3836/tjm/1270132276",
language = "English (US)",
volume = "13",
pages = "469--492",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

Spherical hypersurfaces with low type quadric representation. / Dimitrić, Ivko.

In: Tokyo Journal of Mathematics, Vol. 13, No. 2, 01.01.1990, p. 469-492.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Spherical hypersurfaces with low type quadric representation

AU - Dimitrić, Ivko

PY - 1990/1/1

Y1 - 1990/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972498543&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972498543&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270132276

DO - 10.3836/tjm/1270132276

M3 - Article

VL - 13

SP - 469

EP - 492

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -